Advanced Search
Article Contents
Article Contents

On the global regularity of axisymmetric Navier-Stokes-Boussinesq system

Abstract Related Papers Cited by
  • In this paper we prove a global well-posedness result for tridimensional Navier-Stokes-Boussinesq system with axisymmetric initial data. This system couples Navier-Stokes equations with a transport equation governing the density.
    Mathematics Subject Classification: Primary: 35Q35; Secondary: 35B30, 76B03.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Abidi, Résultats de régularité de solutions axisymétriques pour le système de Navier-Stokes, Bull. Sc. Math., 132 (2008), 592-624.doi: 10.1016/j.bulsci.2007.10.001.


    H. Abidi and T. Hmidi, On the global well-posedness for Boussinesq System, J. Diff. Equa., 233 (2007), 199-220.doi: 10.1016/j.jde.2006.10.008.


    H. Abidi, T. Hmidi and K. Sahbi, On the global well-posedness for the axisymmetric Euler equations, Mathematische Annalen, 347 (2010), 15-41.doi: 10.1007/s00208-009-0425-6.


    H. Abidi and M. Paicu, Existence globale pour un fluide inhomogène, Annales Inst. Fourier, 57 (2007), 883-917.


    J. Ben Ameur and R. Danchin, Limite non visqueuse pour les fluides incompressibles axisymétrique, in "Nonlinear Partial Differential Equations and Their Applications. Collège de France Seminar. Vol. XIV" (Paris, 1997/1998), Stud. Math. Appl, 31 North. Holland, Amsterdam, (2002), 29-55.


    J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. de l'Ecole Norm. Sup., 14 (1981), 209-246.


    Y. Brenier, Optimal transport, convection, magnetic relaxation and generalized Boussinesq equations, J. Nonlinear Sci., 19 (2009), 547-570.doi: 10.1007/s00332-009-9044-3.


    D. Chae, Global regularity for the $2$-D Boussinesq equations with partial viscous terms, Advances in Math., 203 (2006), 497-513.doi: 10.1016/j.aim.2005.05.001.


    J.-Y. Chemin, "Perfect Incompressible Fluids," Oxford University Press 1998.


    J.-Y. Chemin and I. Gallagher, On the global wellposedness of the $3$-D incompressible Navier-Stokes equations with large initial data, Ann. de l'Ecole Norm. Sup., 39 (2006), 679-698.


    J.-Y. Chemin and I. Gallagher, Wellposedness and stability results for the Navier-Stokes equations in $R^3$, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 599-624.doi: 10.1016/j.anihpc.2007.05.008.


    R. Danchin, Axisymmetric incompressible flows with bounded vorticity, Russian Math. Surveys, 62 (2007), 73-94.


    R. Danchin and M. Paicu, Global well-posedness issues for the inviscid Boussinesq system with Yudovich's type data, Comm. Math. Phys., 290 (2009), 1-14.doi: 10.1007/s00220-009-0821-5.


    R. Danchin and M. Paicu, Le théorème de Leray et le théorème de Fujita-Kato pour le système de Boussinesq partiellement visqueux, Bulletin de la S. M. F., 136 (2008), 261-309.


    R. Danchin and M. PaicuGlobal existence results for the anistropic Boussinesq system in dimension two, preprint, arXiv:0809.4984.


    T. Hmidi and S. Keraani, On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, Adv. Differential Equations, 12 (2007), 461-480.


    T. Hmidi and S. Keraani, On the global well-posedness of the Boussinesq system with zero viscosity, Indiana Univ. Math. J., 58 (2009), 1591-1618.doi: 10.1512/iumj.2009.58.3590.


    T. Hmidi, S. Keraani and F. RoussetGlobal well-posedness for Euler-Boussinesq system, preprint, arXiv:0903.3747.


    T. Hmidi, S. Keraani and F. RoussetGlobal well-posedness for Navier-Stokes-Boussinesq system, preprint, arXiv:0904.1536.


    R. O'Neil, Convolution operators and L(p,q) spaces, Duke Math. J., 30 (1963), 129-142.doi: 10.1215/S0012-7094-63-03015-1.


    O. A. Ladyzhenskaya, Unique solvability in large of a three-dimensional Cauchy problem for the Navier-Stokes equations in the presence of axial symmetry, Zapisky Nauchnych Sem. LOMI, 7 (1968), 155-177.


    P.-G. Lemarié, "Recent Developments in the Navier-Stokes Problem," CRC Press, 2002.doi: 10.1201/9781420035674.


    S. Leonardi, J. Málek, J. Necăs and M. Pokorný, On axially symmetric flows in $\RR^3$, Zeitschrift für Analysis und ihre Anwendungen [Journal for Analysis and its Applications Volume], 18 (1999), 639-649.


    J. Leray, Sur le mouvement d'un liquide visqueux remplissant l'espace, Acta mathematica, 63 (1934), 193-248.doi: 10.1007/BF02547354.


    T. Shirota and T. Yanagisawa, Note on global existence for axially symmetric solutions of the Euler system, Proc. Japan Acad. Ser. A Math. Sci., 70 (1994), 299-304.doi: 10.3792/pjaa.70.299.


    M. R. Ukhovskii, V. I. Yudovich, Axially symmetric flows of ideal and viscous fluids filling the whole space, Prikl. Mat. Meh., 32 (1968), 59-69.

  • 加载中

Article Metrics

HTML views() PDF downloads(164) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint